ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

On the Minimal Norm of a Linear Operator Pencil

Gevorgyan, L. Z. (2010) On the Minimal Norm of a Linear Operator Pencil. ՀՀ ԳԱԱ Զեկույցներ, 110 (2). pp. 97-104. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
165Kb

Item Type:Article
Additional Information:О минимальной норме линейного операторного пучка / Л. З. Геворгян. Օպերատորային գծային փնջի նվազագույն նորմի մասին / Լ. Զ. Գևորգյան
Uncontrolled Keywords:linear operator pencil, minimal norm, numerical radius, reverse inequalities
Subjects:Q Science > QA Mathematics
ID Code:1
Deposited By:NAS Reports
Deposited On:15 Mar 2011 14:06
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page